Loading...
Loading...

Go to the content (press return)

Spatial solitons in nonlinear quadratic media: recent theoretical results

Author
Mihalache, D.; Mazilu, D.; Crasovan, L.; Torner, L.
Type of activity
Journal article
Journal
Optica applicata
Date of publication
1996-12
Volume
26
Number
12
First page
255
Last page
258
Abstract
We present a summary of the theoretical understanding of spatial solitons in nonlinear quadratic media. We concentrate on the recently discovered stationary "walking solitons". These solitons exist in the presence of Poynting vector beam walk-off between the interacting waves, for different wave intensities and transverse velocities, and constitute a two parameter family.
Group of research
FOTONICA - Photonics Research Group

Participants

  • Mihalache, Dumitru  (author)
  • Mazilu, D  (author)
  • Crasovan, L C  (author)
  • Torner Sabata, Lluis  (author)